# SDR AALA202212277267

- Difficulty date: December 19, 2022
- Submitted: December 27, 2022
- Operation: Air carrier
- Aircraft: N906AN
- Make and model: Boeing 737823
- Aircraft serial: 29508
- Aircraft time: 61,823 hours, 25,203 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: BAC14964447075T6
- Condition: Corroded
- Location: Bs 440-500i
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON FORWARD CARGO COMPARTMENT FLOOR LEFT HAND TRANSITION PANEL LOCATED BETWEEN BS 440 AND BS 500I AT RBL 21. REPLACED TRANSITION PANEL PER SRM 53-00-53-2R-5 REPAIR 5.
